Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 77, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 21, 2021, 7:34 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2021, 7:34 AM EDT (11:34 UTC)
- Expired
- Sep 22, 2021, 2:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
964 WHUS73 KGRR 211134 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 734 AM EDT Tue Sep 21 2021 LMZ846>849-211945- /O.CAN.KGRR.GL.W.0011.000000T0000Z-210921T1200Z/ /O.NEW.KGRR.SC.Y.0077.210921T1134Z-210922T1200Z/ /O.NEW.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 734 AM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... ...GALE WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, north winds 15 to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts up to 35 knots and waves 6 to 10 feet possible. * WHERE...Holland to Manistee. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Northwest winds today will build waves into the 3 to 6 foot range. Winds will turn north and northeast today with waves staying in the 3 to 6 foot range. Winds and waves will increase on Wednesday potentially reaching gale force. Waves have the possibility of reach 10 feet or more in portions of the nearshore waters Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ844-845-211945- /O.EXT.KGRR.SC.Y.0076.000000T0000Z-210922T1200Z/ /O.NEW.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 734 AM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds 15 to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts up to 35 knots and waves 6 to 10 feet possible. * WHERE...St Joseph to Holland. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Northwest winds today will build waves into the 3 to 6 foot range. Winds will turn north and northeast today with waves staying in the 3 to 6 foot range. Winds and waves will increase on Wednesday potentially reaching gale force. Waves have the possibility of reach 10 feet or more in portions of the nearshore waters Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ DUKE
5 follow-up statements
642 WHUS73 KGRR 211507 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1107 AM EDT Tue Sep 21 2021 LMZ846>849-212315- /O.CON.KGRR.SC.Y.0077.000000T0000Z-210922T1200Z/ /O.CON.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1107 AM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts to 35 knots and waves 6 to 10 feet possible. * WHERE...Holland to Manistee. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Northwest winds today will build waves into the 3 to 6 foot range. Winds will turn north and northeast tonight with waves staying in the 3 to 6 foot range. Winds and waves will increase on Wednesday potentially reaching gale force. Waves have the possibility of reach 10 feet Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ844-845-212315- /O.CON.KGRR.SC.Y.0076.000000T0000Z-210922T1200Z/ /O.CON.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 1107 AM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts to 35 knots and waves 6 to 10 feet possible. * WHERE...St Joseph to Holland. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Northwest winds today will build waves into the 3 to 6 foot range. Winds will turn north and northeast tonight with waves staying in the 3 to 6 foot range. Winds and waves will increase on Wednesday potentially reaching gale force. Waves of 10 feet are possible Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
847 WHUS73 KGRR 211837 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 237 PM EDT Tue Sep 21 2021 LMZ846>849-220245- /O.CON.KGRR.SC.Y.0077.000000T0000Z-210922T1200Z/ /O.CON.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 237 PM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts to 35 knots and waves 6 to 10 feet possible. * WHERE...Holland to Manistee. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ844-845-220245- /O.CON.KGRR.SC.Y.0076.000000T0000Z-210922T1200Z/ /O.CON.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 237 PM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts to 35 knots and waves 6 to 10 feet possible. * WHERE...St Joseph to Holland. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
352 WHUS73 KGRR 220040 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 840 PM EDT Tue Sep 21 2021 LMZ846>849-220845- /O.CON.KGRR.SC.Y.0077.000000T0000Z-210922T1200Z/ /O.CON.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 840 PM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts to 35 knots and waves 6 to 10 feet possible. * WHERE...Holland to Manistee. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ844-845-220845- /O.CON.KGRR.SC.Y.0076.000000T0000Z-210922T1200Z/ /O.CON.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 840 PM EDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM 8 AM EDT WEDNESDAY THROUGH THURSDAY MORNING... * WHAT...For the Small Craft Advisory, north winds to 30 knots and waves 4 to 7 feet. For the Gale Watch, north winds 20 to 30 knots with gusts to 35 knots and waves 6 to 10 feet possible. * WHERE...St Joseph to Holland. * WHEN...For the Small Craft Advisory, until 8 AM EDT Wednesday. For the Gale Watch, from Wednesday morning through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ wdm
653 WHUS73 KGRR 220820 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 420 AM EDT Wed Sep 22 2021 LMZ846>849-221630- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-210922T1800Z/ /O.UPG.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ /O.NEW.KGRR.GL.W.0012.210922T1800Z-210923T1800Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 420 AM EDT Wed Sep 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT THURSDAY... * WHAT...For the Gale Warning, north gales to 35 to 40 knots and waves of 5 to 10 feet. For the Small Craft Advisory, northeast winds 20 to 30 knots and waves 3 to 6 feet. * WHERE...Holland to Manistee. * WHEN...For the Gale Warning, from 2 PM this afternoon to 2 PM EDT Thursday. For the Small Craft Advisory, until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Strong northerly winds will increase today into tonight, reaching gale force this evening and tonight. The strongest winds and largest waves will occur tonight. Waves in the nearshore waters will reach 10 feet in some places, especially on the north sides of Big and Little Sable Points and south down the shore from South Haven. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ844-845-221630- /O.EXT.KGRR.SC.Y.0076.000000T0000Z-210922T1800Z/ /O.UPG.KGRR.GL.A.0008.210922T1200Z-210923T1200Z/ /O.NEW.KGRR.GL.W.0012.210922T1800Z-210923T1800Z/ St Joseph to South Haven MI-South Haven to Holland MI- 420 AM EDT Wed Sep 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT THURSDAY... * WHAT...For the Gale Warning, north gales to 35 to 40 knots and waves of 5 to 10 feet. For the Small Craft Advisory, northeast winds 20 to 30 knots and waves 3 to 6 feet. * WHERE...St Joseph to Holland. * WHEN...For the Gale Warning, from 2 PM this afternoon to 2 PM EDT Thursday. For the Small Craft Advisory, until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Strong northerly winds will increase today into tonight, reaching gale force this evening and tonight. The strongest winds and largest waves will occur tonight. Waves in the nearshore waters will reach 10 feet in some places, especially on the north sides of Big and Little Sable Points and south down the shore from South Haven. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
132 WHUS73 KGRR 221456 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1056 AM EDT Wed Sep 22 2021 LMZ846>849-222300- /O.CON.KGRR.SC.Y.0077.000000T0000Z-210922T1800Z/ /O.CON.KGRR.GL.W.0012.210922T1800Z-210923T1800Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1056 AM EDT Wed Sep 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT THURSDAY... * WHAT...For the Gale Warning, north gales to 35 to 40 knots and waves of 5 to 10 feet. For the Small Craft Advisory, northeast winds 20 to 30 knots and waves 3 to 6 feet. * WHERE...Holland to Manistee. * WHEN...For the Gale Warning, from 2 PM this afternoon to 2 PM EDT Thursday. For the Small Craft Advisory, until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Strong northerly winds will increase today into tonight, reaching gale force this evening and tonight. The strongest winds and largest waves will occur tonight. Waves in the nearshore waters will reach 10 feet in some places, especially on the north sides of Big and Little Sable Points and south down the shore from South Haven. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ844-845-222300- /O.CON.KGRR.SC.Y.0076.000000T0000Z-210922T1800Z/ /O.CON.KGRR.GL.W.0012.210922T1800Z-210923T1800Z/ St Joseph to South Haven MI-South Haven to Holland MI- 1056 AM EDT Wed Sep 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT THURSDAY... * WHAT...For the Gale Warning, north gales to 35 to 40 knots and waves of 5 to 10 feet. For the Small Craft Advisory, northeast winds 20 to 30 knots and waves 3 to 6 feet. * WHERE...St Joseph to Holland. * WHEN...For the Gale Warning, from 2 PM this afternoon to 2 PM EDT Thursday. For the Small Craft Advisory, until 2 PM EDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Strong northerly winds will increase today into tonight, reaching gale force this evening and tonight. The strongest winds and largest waves will occur tonight. Waves in the nearshore waters will reach 10 feet in some places, especially on the north sides of Big and Little Sable Points and south down the shore from South Haven. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 6:44 AM EDT, 50 minutes earlier.
Area forecast discussion, Sep 21, 6:44 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
644 AM EDT Tue Sep 21 2021
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 343 AM EDT Tue Sep 21 2021
- Heavy rain potential over South Central Lower Michigan
- Rain lingers into the later portions of the work week
- Showery fall like weather continues into the weekend
&&
.DISCUSSION...(Today through next Monday)
Issued at 343 AM EDT Tue Sep 21 2021
- Heavy rain potential over South Central Lower Michigan
We will be issuing a Flood Watch for a portion of South Central
Lower Michigan this morning, which will run from 200pm Today
through 800am on Thursday. The counties in our area included will
be Jackson, Ingham, Calhoun, Eaton and Clinton.
The potential exists for heavy rain beginning this afternoon
lasting into Wednesday night. Models are consistent in showing a
signal for at least 3 inches of rain over these counties. In fact,
many of the ECMWF ensemble members are showing at least 4 inches.
The HREF max qpf through Wednesday evening has 4-5 inch totals in
Jackson. The operational GFS has 5-6 inch totals into Ingham.
Bottom line there is more than enough signal for a Flood Watch
despite antecedent conditions being on the dry side.
The concern is that rain spreads into the area today along and
ahead of the front pressing in from the west. Rain will continue
along this boundary over the area tonight. Late tonight an upper
low forms off to our south. The low then deepens and tracks
through our area Wednesday and Wednesday night bringing additional
rain. Much of the time an 850mb front will be located over South
Central Lower Michigan with isentropic lift sweeping up the
pressure surfaces. There should be efficient rain processes
ongoing that will really add the totals up over time. Outside of
some embedded thunderstorms today into this evening, the bulk of
the rain will just be a steady moderate to heavy rain like we
would see from a wet fall system (which this one is).
Elsewhere across the area will we will see a band of showers and
a few storms working through the area today. Rain will occur at
times across the rest of the forecast area, but the heaviest and
most concentrated will be towards the Lansing and Jackson areas
and points to the east.
- Rain lingers into the later portions of the work week
The upper low that brings all the rain to portions of the state
through mid week will pivot to the north out of the area on
Thursday and Friday into Ontario. Thursday we will be plenty cold
enough aloft that as the winds turn northwest and off of Lake
Michigan, we will see lake effect rain showers. The rain showers
will likely taper off Thursday night as we warm a bit. Much of
Friday will be dry ahead of our next cold front.
- Showery fall like weather continues into the weekend
Rain showers are expected once again Friday night into Saturday as
a cold front works through the area. Saturday behind the front we
turn cold enough once again for lake effect rain showers with
delta t's in the middle to upper teens C. Much of the next 7 days
will feature active weather and as you would expect this time of
year temperatures will be on a bit of a roller coaster.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 642 AM EDT Tue Sep 21 2021
Showers continue to move east across Lower MI in advance of a cold
front. This front will become more active this afternoon and
isolated thunderstorms will develop from BTL eastward.
Low pressure moving north will slow the progression of the pcpn
such that we'll likely see light rain tonight at all of the
terminals except MKG. Wind will become northerly behind the front.
&&
.MARINE...
Issued at 343 AM EDT Tue Sep 21 2021
Have opted to let the ongoing Gale Warning north of Holland play
out for a few more hours this morning before introducing new
headlines. We wanted to avoid the potential for three headlines,
the first being the ongoing ones, the second being a Small Craft
Advisory today-tonight-Wednesday and a possible Gale Watch
Wednesday night. Suffice it to say, this is a very complicated
marine headline situation. The bottom line is it is going to be a
rough period out on Lake Michigan.
The current headlines seem to be working out fine. Big Sable Point
is currently gusting to 36 knots and the Ludington Buoy has hit 7
foot waves so far early this Tuesday morning. Winds flip around to
the northwest in all marine zones by 1100am this morning. Solid
SCA conditions are expected today with northwest winds of 15 to 25
knots and 4 to 6 foot waves. Winds tonight go more northerly and
even a bit off shore. We are still expecting SCA conditions though
at the 5 mile mark (the edge of our nearshore zone). Winds look to
ramp up a bit into the 20-30 knot range. This is in response to
the pressure gradient starting to tighten as a low begins to
deepen off to our east. The low deepens further Wednesday and
Wednesday night and we may reach gale force Wednesday night out of
the north.
Again, we will make some headline changes out on the lake towards
daybreak. The Beach Hazards Statement remains in effect.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch from 2 PM EDT this afternoon through Thursday
morning for MIZ059-066-067-073-074.
Beach Hazards Statement through Thursday evening for MIZ037-043-
050-056-064-071.
LM...Gale Warning until 8 AM EDT this morning for LMZ846>849.
Small Craft Advisory until 8 AM EDT this morning for LMZ844-845.
&&
SYNOPSIS...Duke
DISCUSSION...Duke
AVIATION...04
MARINE...DukeHazardous weather outlook, Sep 21, 5:35 AM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 535 AM EDT Tue Sep 21 2021 MIZ037>040-043>046-050>052-056>059-064>067-071>074-220945- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 535 AM EDT Tue Sep 21 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Isolated thunderstorms are possible today, however severe weather is not expected. A steadier rain will begin this afternoon over portions of South Central Lower Michigan for places like Lansing and Jackson. This rain will continue into Wednesday night .DAYS TWO THROUGH SEVEN...Wednesday through Monday A moderate to heavy rain at times will continue into Wednesday night over South Central portions of the Lower Peninsula. Some flooding is possible in low spots and for smaller creeks and streams. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-220945- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 535 AM EDT Tue Sep 21 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Conditions will be hazardous to both swimmers and boaters on Lake Michigan today and tonight. Waves much of the time will be in the 3 to 6 foot range. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong north winds will continue from Wednesday into Thursday resulting in large waves and dangerous boating and swimming conditions on Lake Michigan. Waves over the open waters will likely exceed 10 feet. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. DUKE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 4:09 AM EDT | Flood Watch | GRR | Calhoun, Clinton, Eaton, Ingham, Jackson | 48 hr |
| Sep 21, 7:34 AM EDT | Gale Watch | GRR | 21 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.